# SDR HEEA086974

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 4,936 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Gauge
- Part number: 212073905101
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAKING AT GAUGE. REPLACED.
